It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Thyroid Disorders Board Index
Pages: 1 2 3 4 5 6 7 8 9 Showing 61 - 80 of 186 for eating after taking synthroid. (0.063 seconds)


Ora et Labora??
Oct 9, 2006
... I feel very guilty for not posting my "progress" after my TT. ... (3 replies)
... I have a question...Since June, my doctor increased my synthroid from 50mcg and one 75 once per week to 75mcg. ... (1 replies)
... hours after eating. Those have gotten better. I guess the dizziness is getting a little bit better, finally. And I've been sleeping much more.. ahhhhh. ... (9 replies)

... I was having trouble taking my thyroid at the right time. It was hard to always take it an hour before or after eating, a lot of time I would forget and then it was time to eat again. ... (19 replies)
... Before I started on meds at all I had all those symptoms listed above plus palpitations after eating and very dry eyes. Those are the only two symptoms that went away after meds. ... (11 replies)
... brother had a goiter so they wanted to be sure. So if you do not have a thyroid I do not think that would apply to you. I have never heard that you have to take Synthroid first thing in the morning, but that it should be taken 2 hours after eating and not to eat for 1 hour after taking it. ... (21 replies)
Kant
Aug 29, 2005
... so I think for me the insomnia is a hypo symptom and I'm wondering if it is a lagged result of dropping that synthroid from 150 to 137 to 125 and back up to 137. ... (49 replies)
Hypothyroid & IBS
Aug 19, 2005
... rk it is pretty emabarrassing excusing myself to the restroom when your still not done eating. Well I hope you dont let IBS take over you, try to take over it by eating more healthy foods and when to eat too. ... (14 replies)
... but there are some other things going on and I haven't been as careful about eating. I was prescribed some cholesterol meds, but haven't started taking them as I want to see what I can do myself with expercise and diet and getting my thyroid balanced out.... ... (9 replies)
... be slow enough I would be fine. I feel better now that I am off of that medicine however, now I'm feeling lethargic, getting fatter everyday even though I'm not eating much. I feel so tired I can't do much of anything. ... (25 replies)
... But my troubles began about 18 months ago. I went on BC Pills over a yr ago and the dumb doc at the Student clinic didn't just not realize BC and Synthroid don't mix, but actually said I could take them at the same time. ... (16 replies)
... Hi lillypad. Are you taking Synthroid? ... (4 replies)
... Well, now since starting the Synthroid dose of 112 mcg a couple of weeks ago, about 5 days ago I got a sharp pain in the other ear, my right ear. This first happened when I was eating dinner. ... (3 replies)
... have been on meds for 3 months and got my TSH down from 44 to 1.8 and feel much better. I also eat my fiber cereal about 1.5 hours after taking my meds. ... (1 replies)
... I read in post on this board that fiber shouldn't be eaten after taking thyroid meds? ... (1 replies)
... will, so wait at least 4 hours after meds to consume any large amounts of calcium. ... (1 replies)
... I, too, take a beta blocker with my 100mcg Synthroid. The GP felt like I should be on a diuretic as well. And I still have trouble losing. I have an appt with my internal med dr in March and hopefully, we can work together to get this 45 pounds off. (7 replies)
... t much but is doable and after a while I got used to it. ... (7 replies)
... After taking it for 3 years....with no improvement, I quit and of course continued over time to gain many more pounds. ... (14 replies)
... hours AFTER eating. ... (2 replies)




Pages: 1 2 3 4 5 6 7 8 9

All times are GMT -7. The time now is 01:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!